# SDR ASAA0310028

- Difficulty date: February 25, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545774
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SKIN PANEL AT BODY STATION 872, STRINGER 23L-24L GOUGED.  REMOVED DAMAGED SECTION AND INSTALLED FILLER AND DOUBLER PER SRM.  (M)
